# SDR QXEA2014093000812

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 32,375 hours, 33,868 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 699018003
- Part serial: 1128
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 391 hours, 410 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM ON T/O.  ABORTED TAKEOFF 90 KNOTS.  FOUND FAULT CODE IN CDS NR 1 PROP 206A/B. C/W AUTO FEATHER TEST AND UPTRIM SYS REF AMM  61-20-00-710-801.  AUTO FEATHER TEST FAILED ON NR 1.  DUE TO HISTORY OF NR 1 PEC. R & R NR 1 PEC IAW AMM TASK 61-20-36-000-801, 61-20-36-400-801, MAINTENANCE 6710006.  ALL ENGINE RUN, OP'S CHECK GOOD.  OP'S TEST OF THE PROP AUTOFEATHER AND UPTRIM SYS IAW AMM TASK 61-20-00-710-801.  OPS CHECK GOOD.   WITH AUTOFEATHER SELECTED AND CL TO 1020, NUMERIOUS TIME MOVED PL ABOVE FLIGHT IDLE AROUND 57 TORQUE ON THE BOTH ENGINE.  AUTO FEATHER ARMS INDICATION COMES ON ED.  NO OTHER RELATED FAULT NOTED IN CDS. CHECK FLIGHT GOOD. RETURNED TO SERVICE.
